# SDR CA160301002

- Difficulty date: February 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 8,634 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) THE AIRCRAFT WAS DEPARTING WHEN THE RIGHT ENGINE HAD AN ISSUE DURING LIFT OFF. THE AUTO FEATHER SYSTEM DID NOT FEATHER THE AFFECTED PROPELLER. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAND WITHOUT FURTHER INCIDENT. IT WAS FOUND THAT MAINTENANCE HAD BEEN DONE IMMEDIATELY PRIOR TO THE OCCURRENCE FLIGHT, THE AIRCRAFT AUTO-FEATHER SYSTEM HAD BEEN DEFERRED ON THE PREVIOUS FLIGHT IN ORDER TO RETURN THE AIRCRAFT TO HOME BASE. MAINTENANCE AND AVIONICS TROUBLESHOT THE SYSTEM AND CONFIRMED PROPER OPERATION OF THE THROTTLE QUADRANT SWITCHES. THE RT AUTOFEATHER PRESSURE SWITCH WAS REPLACED DUE TO HIGH RESISTANCE ACROSS THE CONTACTS (12 OHMS) AND THE AIRCRAFT GROUND RUN AND AUTOFEATHER SYSTEM GROUND CHECKED SERVICEABLE. DURING THE ACTUAL TROUBLESHOOTING, ENGINE GROUND RUN TO TAKE OFF POWER AND AUTOFEATHER OPERATIONAL TESTS WERE COMPLETED WITHOUT ISSUE OBSERVED.
